# SDR UALA2009063001880

- Difficulty date: June 29, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 33,307 hours, 7,473 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 38849662
- Condition: Blown
- Location: Surge Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AND APU CONTROL STATUS MESSAGES.  FOUND SURGE DUCT SEAL BADLY BLOWN, DUMPING HOT AIR INTO APU COMPARTMENT.  REPLACED SURGE DUCT SEAL.
